MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications: vibramycin, bumex, lipitor, aldactone, protonix, coreg, levothyroxine, potassium supplements, and multi vitamin.
 
Event or Problem Description
On (b)(6) 2009, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that the patient had a proximal type i endoleak (date and modality of images is unknown).There is aneurysm sac enlargement reported (amount is unknown).The cause for the type i endoleak is unknown.On (b)(6) 2020, the physician reintervened and implanted a palmaz stent (50x10) and ballooned.The endoleak was resolved.The patient tolerated the reintervention procedure.
 
Additional Manufacturer Narrative
Addition post implant computed tomography images dated (b)(6) 2020 were sent to gore imaging services for evaluation.Per the evaluation, there is one time-point available for evaluation and there appears to be dual right renal arteries.The distal right renal appears to be lowest by centerline.Aortic diameter just distal to the distal right renal appears to be 24.6mm.Aortic diameter -8mm distal to the distal right renal appears to be 26.0mm.Aortic diameter 15mm distal to the distal right renal appears to be 27.2mm.Contrast can be visualized outside the implanted device within the proximal 15mm from the distal right renal artery which is highly suggestive of a type 1a endoleak.There appears to be a lighter density around the device.This is not contrast outside the implanted device because it is visualized on all image series including the non-contrast series.Maximum diameter of the aneurysm appears to be 58.8mm x 83.6mm on (b)(6) 2020.Cannot confirm aneurysm growth or disease progression with one time-point.Addition h6: code 213: the review of the manufacturing paperwork verified that this lot met all pre-release specifications.Addition h6: code 22: the gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include but are not limited to endoleak.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11219795
Report Number2953161-2021-01042
Device Sequence Number19815334
Product Code MIH
UDI-Device Identifier00733132610150
UDI-Public00733132610150
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Model NumberPXT231416
Device Catalogue NumberPXT231416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date01/23/2021
Supplement Report FDA Received Date05/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR
Patient Weight73